MathSciNet Relay Station
MathSciNet bibliographic data
MR2474795 (2009j:54016) 54C05 (46A17 46B99 54E35)
Beer, Gerald; Levi, Sandro Strong uniform continuity. J. Math. Anal. Appl. 350 (2009), no. 2, 568–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement